| Model Number |
3224 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
07/28/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced ineffective.As such, surgical intervention took place on (b)(6) 2022 wherein the lead was explanted and replaced with a new lead addressing he issue.
Additional Manufacturer Narrative
Date of event is estimated.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
Related manufacturer reference number: 3006705815-2022-16396.